# SDR AALA201706139010

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 8,113 hours, 3,182 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: False Indication
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CIDS PANEL HAD THE MESSAGE CHECK R2 DOOR PRESSURE.  PREFORMED CIDS 1 & 2 RESET IAW TSM 24-00-00-810-818-A OPS CHECKED NORMAL, MESSAGE CLEARED. PRESSURE NORMAL.
